# SDR 4DPA2024112100002

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 43,995 hours, 33,795 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5062
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- LG AIR/GND FAIL UPON DEPARTURE. LANDING GEAR LOCKED DOWN. RAN QRH AND RETURNED TO DAL. CORR ACTION- MX R&R'D LGEU OPS TEST GOOD
